# SDR TWAA9803002

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: H200792
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - FLT 268 - DURING PREFLIGHT, WHEN PA BUTTON IN COCKPIT WAS PUSHED THE BUTTON ARCED AND SPARKED.  SECURED LOOSE SWITCH.  (M)
